# SDR AALA202202088915

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737*
- Aircraft serial: 31185
- Aircraft time: 24,544 hours, 9,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT G-1 / R-1. MISSING COVER. REINSTALLED NEW LENS AND ACCOMPLISHED OPERATIONS CHECK - OPERATIONS CHECKS OK PER AMM 33-51-01.
